# SDR EIAA990177

- Difficulty date: May 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47408
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Chafed
- Location: R5 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EAC - DURING C-CHECK, THE R5 DOOR CUT-OUT, UPPER INTERNAL SILL CONTACT AREA WAS FOUND TO HAVE CHAFE MARKS.  BLENDED AREA PER SPM 53-30-01 FIG 1.  FABRICATED NEW SHIM AND ALODINED PER SRM 31-10-02 PAGE 1.  PRIMED NEW SHIM IAW SRM 30-40-05 PAGES 1-4.  INSTALLED NEW SHIM IAW SRM 51-10-02, PAGES 1-41.  (X)
